# SDR TRAX200801256

- Difficulty date: October 1, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 12,684 hours, 10,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 FLOOR SUPPORT INTERCOSTAL ANGLE CRACKED RBL 27.
